# SDR LDI2004F00001

- Difficulty date: October 20, 2003
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N903EH
- Make and model: Bag JETSTM3101
- Aircraft serial: 605
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear Shaft
- Part number: 8968075
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

OIL PUMP SHAFT SHEARED THUS UNCOUPLING THE FUEL PUMP FROM THE ENGINES GEARBOX.  THE CRACK THAT CAUSED THE EVENTUAL SHEARING OF THE GEARSHAFT APPARENTLY ORIGINATED AT A SLOT FOR THE LOCKING KEY THAT WAS MACHINED DURING A PAST REWORK (MODIFICATION)  THAT HAD BEEN DONE TO THE PUMP.  (SW05200400286)
